Skip to Content

Does Lisinopril cause extreme fatigue? Could it be a drop in bloodpressure?

Responses (2)

kaismama 7 Jul 2013

It is a side effect. Curiously I feel more fatigued when my bp is up. If you've just started on it, give a little time to get used to it, but when you see your dr again tell him about it.

whiskeycat 13 Jul 2013

Yes I stopped taking it, I often felt tired, sometimes my body just felt weak.
The muscle aches were terrible, I often took vicidon at night so I could sleep.
I did not know what was causing this until a friend told me she was having the same problems with this drug.
My doctor does not believe the drug caused these problems but i insisted on changing my Rx.

alabastardragon 9 Jul 2013

Yes it can! I was supposed to take 10mg of Lisinopril but when I did I got dizzy because My BP was so low and it also gave Me migraines. I cut the dose back to 5mg and still get times when My BP is so low that I cant even move.

AwesomeErich 11 Feb 2014

I'm on lisinopril 10 mg also after being on amplodipine for 10 years with metropolonol 50 mg the amlodipine after awhile it stopped being effective I get dizzy in the afternoons taking lisinopril I can't function when my BP drops like that I end up laying down I'm hoping after some time goes by my BP will moderate if not I was thinking about going on a lower does of the drug I take lisinopril at 10 at night and the metropolonol at at 10 during the day I'm not sure what to do it just sucks being so light headed you feel so spacy, and see blurry ugh!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions